Regularization of nonlocal pseudo-parabolic equation with random noise

Authors

https://doi.org/10.61383/ejam.20231119

Keywords:

Fractional Tikhonov; Regularization; Conformable time derivative; Discrete data, random noise.

Abstract

In this paper, we consider an inverse problem for a time-fractional diffusion equation with the inhomogeneous source. These problems have many applications in engineering such as image processing, geophysics, biology. We get the result in random case as follows:

• This problem is ill-posed.

• We have used the nonlocal condition, instead of the final time condition.

• Using the IFT regularization method, constructing the regularized solution, the a-priori choice rule for the regularization parameter is discussed and yields the corresponding convergence rate.

• A numerical experiment is presented to illustrate the results in theory.

References

R. Metzler, J. Klafter, The restaurant at the end of the random walk: recent developments in the description of anomalous transport by fractional dynamics, J. Phys. A, 37 (2004), pp 161-208. DOI: https://doi.org/10.1088/0305-4470/37/31/R01

R. Gorenflo, Mainardi, F., Scalas, E., Raberto, M., Fractional calculus and continuous-time finance III, in: The Diffusion Limit, Mathematical Finance, Springer-Verlag, New York, (2001) pp. 171-180. DOI: https://doi.org/10.1007/978-3-0348-8291-0_17

F. Mainardi, M. Raberto, R. Gorenflo, E. Scalas, Fractional calculus and continuous-time finance II: the waiting-time distribution, Phys. A 287 (2000), pp 468-481. DOI: https://doi.org/10.1016/S0378-4371(00)00386-1

E. Scalas, R. Gorenflo, F. Mainardi, Fractional calculus and continuous-time finance, Phys. A 284 (2000),pp. 376-384. DOI: https://doi.org/10.1016/S0378-4371(00)00255-7

L. Sabatelli, S. Keating, J. Dudley, P. Richmond, Waiting time distributions in financial markets, Eur. Phys. J. B. 27 (2002),pp. 273-275. DOI: https://doi.org/10.1140/epjb/e20020151

S.B. Yuste, K. Lindenberg, Subdiffusion-limited reactions, Chem. Phys. 284 (2002), pp. 169-180. DOI: https://doi.org/10.1016/S0301-0104(02)00546-3

M.G. Hall, T.R. Barrick, From diffusion-weighted MRI to anomalous diffusion imaging, Magn. Reson. Med., 59, (2008), pp. 447-455. DOI: https://doi.org/10.1002/mrm.21453

S.B. Yuste, L. Acedo, K. Lindenberg, Reaction front in anA + B→C reaction-subdiffusion process, Phys. Rev. E. 69 (2004) 036126. DOI: https://doi.org/10.1103/PhysRevE.69.036126

B. Berkowitz, H. Scher, S.E. Silliman, Anomalous transport in laboratory-scale, heterogeneous porous media, Water Resour. Res. 36 (2000), pp. 149-158. DOI: https://doi.org/10.1029/1999WR900295

I.M. Sokolov, J. Klafter, From diffusion to anomalous diffusion: a century after Einsteins Brownian motion, Chaos 15 (2005), pp. 1-7 DOI: https://doi.org/10.1063/1.1860472

N.H. Tuan, D. Baleanu, T.N. Thach, D. O'Regan, N.H. Can, Final value problem for nonlinear time fractional reaction-diffusion equation with discrete data. J. Comput. Appl. Math. 376 (2020), 112883, 25 pp.

N.H. Tuan, D. Baleanu, T.N. Thach, D. O’Regan, & N.H. Can, Final value problem for nonlinear time fractional reaction-diffusion equation with discrete data. Journal of Computational and Applied Mathematics, 376, (2020) 112883. DOI: https://doi.org/10.1016/j.cam.2020.112883

N.H. Tuan, & T. Caraballo, On initial and terminal value problems for fractional nonclassical diffusion equations, Proceedings of the American Mathematical Society, 149(1), (2021), pp. 143-161. DOI: https://doi.org/10.1090/proc/15131

N.H. Tuan, V.V. Au, A.T. Nguyen, Mild solutions to a time-fractional Cauchy problem with nonlocal nonlinearity in Besov spaces. Arch. Math. (Basel) 118 (2022), no. 3, pp. 305-314. DOI: https://doi.org/10.1007/s00013-022-01702-8

N.H. Tuan, M. Foondun, T.N. Thach, R. Wang, On backward problems for stochastic fractional reaction equations with standard and fractional Brownian motion. Bull. Sci. Math. 179, (2022), Paper No. 103158, 58 pp DOI: https://doi.org/10.1016/j.bulsci.2022.103158

L. Cavalier, Nonparametric statistical inverse problems, Inverse Probl. 24 (3) (2008) 034004. DOI: https://doi.org/10.1088/0266-5611/24/3/034004

N.H. Tuan, M. Kirane, B. Bin-Mohsin, Filter regularization for final value fractional diffusion problem with deterministic and random noise, Comput. Math. Appl. 74 (6) (2017),pp. 1340-1361. DOI: https://doi.org/10.1016/j.camwa.2017.06.014

N.H. Tuan, T.N. Thach, Y. Zhou, On a backward problem for two-dimensional time fractional wave equation with discrete random data, Evol. Equ. Control Theory, 9(2), (2020), 561.. DOI: https://doi.org/10.3934/eect.2020024

T.N. Thach, N.H. Tuan, P. T. M. Tam, M.N. Minh, & N.H. Can, (2019). Identification of an inverse source problem for time‐fractional diffusion equation with random noise, Mathematical Methods in the Applied Sciences, 42(1), (2019), pp. 204-218. DOI: https://doi.org/10.1002/mma.5334

N.H. Tuan, D. Baleanu, T.N. Thach, D. O’Regan, & N.H. Can, Final value problem for nonlinear time fractional reaction-diffusion equation with discrete data, Journal of Computational and Applied Mathematics, 376, (2020), 112883. DOI: https://doi.org/10.1016/j.cam.2020.112883

N.H. Can, Y. Zhou, N.H. Tuan, T.N. Thach, Regularized solution approximation of a fractional pseudo-parabolic problem with a nonlinear source term and random data. Chaos Solitons Fractals 136 (2020), 109847, 14 pp. DOI: https://doi.org/10.1016/j.chaos.2020.109847

F.S. Ze, F.D. Hua, Instability analysis and regularization approximation to the forward/backward problems for fractional damped wave equations with random noise, Applied Numerical Mathematics, Available online 4 January 2023

F.D. Hua, J.R. Wei, The Regularized Solution Approximation of Forward/Backward Problems for a Fractional Pseudo-Parabolic Equation with Random Noise, Acta Mathematica Scientia, Volume 43, (2023) pp. 324-348 (2023), DOI: https://doi.org/10.1007/s10473-023-0118-3

H.T. Nguyen, D.L. Le, V.T. Nguyen, Regularized solution of an inverse source problem for a time fractional diffusion equation. Appl. Math. Model. (2016), 40, pp. 8244--8264. DOI: https://doi.org/10.1016/j.apm.2016.04.009

N.H. Tuan, Y. Zhou, L.D. Long, N.H Can, Identifying inverse source for fractional diffusion equation with Reimann-Liouville derivetive. Comput. Appl. Math. (2020), 39, 75. DOI: https://doi.org/10.1007/s40314-020-1103-2

L.D. Long, N.H. Luc,Y. Zhou, H.C. Nguyen, Identification of Source term for the time-fractional duffusion-wave equation by Fractional Tikhonov method, Mathematics, (2019), 7, 934. DOI: https://doi.org/10.3390/math7100934

T. Wei, X.L. Li, Y.S. Li, An inverse time-dependent source problem for a time-fractional diffusion equation. Inverse Probl. (2016), 32,~8. DOI: https://doi.org/10.1088/0266-5611/32/8/085003

J.G. Wang, Y.B. Zhou, T. Wei, Two regularization methods to identify a space-dependent source for the time-fractional diffusion equation. Appl. Numer. Math., (2013), 68, pp. 39--57. DOI: https://doi.org/10.1016/j.apnum.2013.01.001

D. Bianchi, A. Buccini, M. Donatelli, & S. Serra-Capizzano, S, Iterated fractional Tikhonov regularization, Inverse Problems, 31(5),(2015) 055005. DOI: https://doi.org/10.1088/0266-5611/31/5/055005

Y. Shuping, T.X. Xiang, N. Yan, Iterated fractional Tikhonov regularization method for solving the spherically symmetric backward time-fractional diffusion equation, Applied Numerical Mathematics 160 (2021), pp. 217-241. DOI: https://doi.org/10.1016/j.apnum.2020.10.008

I. Podlubny, Fractional Differential Equations, Academic Press, London, 1999.

K. Sakamoto, M. Yamamoto, Initial value/boundary value problems for fractional diffusion-wave equations and applications to some inverse problems, J. Math. Anal. Appl. 382 (1) (2011), pp. 426-447. DOI: https://doi.org/10.1016/j.jmaa.2011.04.058

D. Bianchi, A. Buccini, M. Donatelli, Iterated fractional Tikhonov regularization, Inverse Probl. 31 (5) (2015) 055005. DOI: https://doi.org/10.1088/0266-5611/31/5/055005

D. Gerth, E. Klann, R. Ramlau, On fractional Tikhonov regularization, J. Inverse Ill-Posed Probl. , 23 (6) (2015), pp 611-625. DOI: https://doi.org/10.1515/jiip-2014-0050

I. Podlubny, M. Kacenak, Mittag-Leffler function, The MATLAB routine, available at http://www.mathworks.com/matlabcentral/fileexchange, 2012.

Downloads

Published

2023 May 08

How to Cite

[1]
Y. Gurefe, D. L. Le, and D. Kumar, “Regularization of nonlocal pseudo-parabolic equation with random noise”, Electron. J. Appl. Math., vol. 1, no. 1, pp. 40–61, May 2023.

Issue

Section

Research Article
Received 2023 Mar 02
Accepted 2023 May 02
Published 2023 May 08

Similar Articles

You may also start an advanced similarity search for this article.